MathSciNet Relay Station
MathSciNet bibliographic data
MR1329527 (97d:19008) 19L41 (19L47 55M05 55N15 55Q91 55R35)
Bayen, Dilip; Bruner, Robert R. Real connective $K$-theory and the quaternion group. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2201–2216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement